Table of Contents
ISRN Zoology
Volume 2012, Article ID 268159, 8 pages
http://dx.doi.org/10.5402/2012/268159
Research Article

Seasonality of Fruit-Feeding Butterflies (Lepidoptera, Nymphalidae) in a Brazilian Semiarid Area

1Departamento de Zoologia, Universidade Federal de Pernambuco, Cidade Universitária, Avenida Prof. Morais Rego, S/N, 50670-901 Recife, PE, Brazil
2Departamento de Botânica, Universidade Federal de Minas Gerais, Avenida Antônio Carlos, 6627, Pampulha, 31270-901 Belo Horizonte, MG, Brazil

Received 14 April 2012; Accepted 29 May 2012

Academic Editors: M. Kohda, K. Lunau, and B. A. Young

Copyright © 2012 Carlos Eduardo Beserra Nobre et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Eduardo Beserra Nobre, Luciana Iannuzzi, and Clemens Schlindwein, “Seasonality of Fruit-Feeding Butterflies (Lepidoptera, Nymphalidae) in a Brazilian Semiarid Area,” ISRN Zoology, vol. 2012, Article ID 268159, 8 pages, 2012. https://doi.org/10.5402/2012/268159.